# SDR DXTA2021080646490

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 5,753 hours, 3,284 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER EMERGENCY EXIT CAS MESSAGE ILLUMINATED JUST AFTER TAKEOFF. WHILE RUNNING THE CHECKLIST THE LIGHT EXTINGUISHED AND DID NOT REILLUMINATE. WE RETURNED FOR LANDING WITHOUT INCIDENT.   POWERED AIRCRAFT ON AND PERFORMED VISUAL INSPCETION OF EMERGENCY EXIT DOOR WITH NO DEFECTS NOTED. OPENED EMERGENCY EXIT DOOR AND CHECKED ALL PINS AND DOOR LATCHING MECHANISM FOR LOOSE HARDWARE AND PLAY IN LINKAGES. NO DEFECTS WERE NOTED. PERFORMED OPS CHECK OF EMERGENCY DOOR PROXIMITY SENSOR AND NO DEFECTS WERE NOTED. NO CAS MESSAGE CURRENTLY BEING DISPLAYED. REPORTED FINDINGS TO MCC AND MCC OK WITH SIGNING ITEM OFF. NO RII REQUIRED.
